exit

Mathematics   > Home   > Journal

Advances in Pure and Applied Mathematics

Avancées en Mathématiques Pures et Appliquées




APAM - ISSN 1869-6090 - © ISTE Ltd

Aims and scope

Objectifs de la revue

Advances in Pure and Applied Mathematics is an international mathematics journal launched by the Tunisian Mathematical Society (SMT). It welcomes submissions from the entire field of pure and applied mathematics, including : all branches of analysis, applied harmonic analysis (mathematical aspects of signal processing, time-frequency analysis methods, uncertainty principles, sampling theory), partial differential equations, ordinary differential equations, approximations and expansion, mathematical physics, dynamic systems, mathematical and numerical aspects of inverse problems, statistics, probability theory.

 

2022 Impact factor : 0.4
5 Years Impact Factor : 0.5
Cite Score : 1.3
MCQ : 0.4
Scimago Journal Rank : 0.285
Source Normalized Impact Per Paper : 0.557
h-index : 14

 

Abstracting & Indexing

 

  • • Baidu Scholar
  • • CNKI Scholar (China National Knowledge Infrastructure)
  • • CNPIEC - cnpLINKer
  • • Dimensions
  • • EBSCO (relevant databases)
  • • EBSCO Discovery Service
  • • Genamics JournalSeek
  • • Google Scholar
  • • Japan Science and Technology Agency (JST)
  • • J-Gate
  • • JournalGuide
  • • JournalTOCs
  • • KESLI-NDSL (Korean National Discovery for Science Leaders)
  • • Mathematical Reviews (MathSciNet)
  • • Microsoft Academic
  • • MyScienceWork
  • • Naver Academic
  • • Naviga (Softweco)
  • • Norwegian Register for Scientific Journals, Series and Publishers
  • • Primo Central (ExLibris)
  • • ProQuest (relevant databases)
  • • Publons
  • • QOAM (Quality Open Access Market)
  • • ReadCube
  • • SCImago (SJR)
  • • SCOPUS
  • • Semantic Scholar
  • • Sherpa/RoMEO
  • • Summon (ProQuest)
  • • TDNet
  • • Ulrich’s Periodicals Directory/ulrichsweb
  • • WanFang Data
  • • Web of Science - Emerging Sources Citation Index
  • • WorldCat (OCLC)
  • • Zentralblatt Math (zbMATH)

 

 

Scientific Board

Saloua AOUADI
Université Tunis El Manar
saloua.mani@fst.utm.tn

 

Hajer BAHOURI
Université Paris –Est
hajer.bahouri@u-pec.fr

 

Sami BARAKET
Université Tunis El Manar
sami.baraket@fst.rnu.tn

 

Heinrich BEGEHR
Free University of Berlin
begehr@math.fu-berlin.de

 

Leila BEN ABDELGHANI
University of Monastir
Leila.BenAbdelghani@fsm.rnu.tn

 

Aline BONAMI
Université d’Orleans
aline.bonami@univ-orleans.fr

 

Youssef BOUDABBOUS
University of Sfax
youssef.boudabbous@univ-reunion.fr

 

Jacques FARAUT
Sorbonne Université
jacques.faraut@imj-prg.fr

 

Léonard GALLARDO
Université de Tours
Leonard.gallardo@univ-tours.fr

 

Hichem HAJAIEJ
California State University
hh62@nyu.edu

 

Noomen JARBOUI
University of Sfax
njarboui@kfu.edu.sa

Elyès JOUINI
Université Paris-Dauphine
jouini@ceremade.dauphine.fr

 

Toshiyuki KOBAYASHI
University of Tokyo
toshi@ms.u-tokyo.ac.jp

 

Yvon MADAY
Université Paris VI
maday@ann.jussieu.fr

 

Fethi MAHMOUDI
University Tunis El-Manar
fethi.mahmoudi@fst.utm.tn

 

Mohamed MAJDOUB
University Tunis El-Manar
mohamed.majdoub@fst.rnu.tn

 

Abdenacer MAKHLOUF
University of Haute Alsace
Abdenacer.Makhlouf@uha.fr

 

Habib MARZOUGUI
University of Carthage
Habib.Marzougui@fsb.rnu.tn

 

Sami MUSTAPHA
Université Paris VI
sam@math.jussieu.fr

 

Mark PEIGNE
Université de Tours
marc.peigne@univ-tours.fr

 

Vicentiu RADULESCU
Université de Craiova
radulescu@inf.ucv.ro

 

Lionel SCHWARTZ
Université Paris 13
schwartz@math.univ-paris13.fr

 

Hatem ZAAG
Université Paris 13
Hatem.Zaag@univ-paris13.fr

 

Avancées en mathématiques pures et appliquées est une revue scientifique internationale de mathématiques créée par la Société des Mathématiques de Tunisie (SMT). Elle publie des articles en mathématiques pures et appliquées. En particulier, dans toutes les branches de l’analyse, l’analyse harmonique appliquée (aspects mathématiques du traitement du signal, méthodes d’analyse temps-fréquence, principes d’incertitude, théorie de l’échantillonnage), équations aux dérivées partielles, équations différentielles ordinaires, approximations et développements, physique mathématique, systèmes dynamiques, aspects mathématiques et numériques des problèmes inverses, statistiques, combinatoire et théorie des probabilités.

 

2022 Impact factor : 0.4
5 Years Impact Factor : 0.5
Cite Score : 1.3
MCQ : 0.4
Scimago Journal Rank : 0.285
Source Normalized Impact Per Paper : 0.557
h-index : 14

 

Référencement

 

  • • Baidu Scholar
  • • CNKI Scholar (China National Knowledge Infrastructure)
  • • CNPIEC - cnpLINKer
  • • Dimensions
  • • EBSCO (relevant databases)
  • • EBSCO Discovery Service
  • • Genamics JournalSeek
  • • Google Scholar
  • • Japan Science and Technology Agency (JST)
  • • J-Gate
  • • JournalGuide
  • • JournalTOCs
  • • KESLI-NDSL (Korean National Discovery for Science Leaders)
  • • Mathematical Reviews (MathSciNet)
  • • Microsoft Academic
  • • MyScienceWork
  • • Naver Academic
  • • Naviga (Softweco)
  • • Norwegian Register for Scientific Journals, Series and Publishers
  • • Primo Central (ExLibris)
  • • ProQuest (relevant databases)
  • • Publons
  • • QOAM (Quality Open Access Market)
  • • ReadCube
  • • SCImago (SJR)
  • • SCOPUS
  • • Semantic Scholar
  • • Sherpa/RoMEO
  • • Summon (ProQuest)
  • • TDNet
  • • Ulrich’s Periodicals Directory/ulrichsweb
  • • WanFang Data
  • • Web of Science - Emerging Sources Citation Index
  • • WorldCat (OCLC)
  • • Zentralblatt Math (zbMATH)

 

 

Conseil scientifique

Saloua AOUADI
Université Tunis El Manar
saloua.mani@fst.utm.tn

 

Hajer BAHOURI
Université Paris –Est
hajer.bahouri@u-pec.fr

 

Sami BARAKET
Université Tunis El Manar
sami.baraket@fst.rnu.tn

 

Heinrich BEGEHR
Free University of Berlin
begehr@math.fu-berlin.de

 

Leila BEN ABDELGHANI
University of Monastir
Leila.BenAbdelghani@fsm.rnu.tn

 

Aline BONAMI
Université d’Orleans
aline.bonami@univ-orleans.fr

 

Youssef BOUDABBOUS
University of Sfax
youssef.boudabbous@univ-reunion.fr

 

Jacques FARAUT
Sorbonne Université
jacques.faraut@imj-prg.fr

 

Léonard GALLARDO
Université de Tours
Leonard.gallardo@univ-tours.fr

 

Hichem HAJAIEJ
California State University
hh62@nyu.edu

 

Noomen JARBOUI
University of Sfax
njarboui@kfu.edu.sa

Elyès JOUINI
Université Paris-Dauphine
jouini@ceremade.dauphine.fr

 

Toshiyuki KOBAYASHI
University of Tokyo
toshi@ms.u-tokyo.ac.jp

 

Yvon MADAY
Université Paris VI
maday@ann.jussieu.fr

 

Fethi MAHMOUDI
University Tunis El-Manar
fethi.mahmoudi@fst.utm.tn

 

Mohamed MAJDOUB
University Tunis El-Manar
mohamed.majdoub@fst.rnu.tn

 

Abdenacer MAKHLOUF
University of Haute Alsace
Abdenacer.Makhlouf@uha.fr

 

Habib MARZOUGUI
University of Carthage
Habib.Marzougui@fsb.rnu.tn

 

Sami MUSTAPHA
Université Paris VI
sam@math.jussieu.fr

 

Mark PEIGNE
Université de Tours
marc.peigne@univ-tours.fr

 

Vicentiu RADULESCU
Université de Craiova
radulescu@inf.ucv.ro

 

Lionel SCHWARTZ
Université Paris 13
schwartz@math.univ-paris13.fr

 

Hatem ZAAG
Université Paris 13
Hatem.Zaag@univ-paris13.fr

 

Forthcoming issues

Forthcoming papers

Journal issues


Recent articles

[FORTHCOMING] The class of second fundamental forms arising from minimal immersions in a space form
Marcello Lucia

The second fundamental form arising from an oriented minimal immersion of a closed surface in a space form satisfies several constraints. One of them is provided by the Gauss-Codazzi equation that can be rephrased as a semilinear problem on the surface. We discuss some results for these type of nonlinear problems and analyze the behaviors of the solutions when the hyperbolic norm of the second fundamental form is small.


[FORTHCOMING] A new semi-symmetric non-metric connection on warped products
El Moctar El Id Mohamed, Abdoul Salam Diallo, Lessiad Ahmed Sid Ahmed

In this paper we study warped products endowed with a new semi-symmetric non-metric connection, which, we called Diallo-Massamba connection. We establish relationships between the Diallo-Massamba connection of the warped product to those of the base and the fiber. Also, we derive the curvature formulas for warped products with the Diallo-Massamba connection in terms of curvatures of its components. Examples of Diallo-Massamba connection are also given.


[FORTHCOMING] A note on the Branson-Paneitz curvature problem
Randa Ben Mahmoud

In this note we revise the perturbation result of [7] on the prescribed Branson-Paneitz curvature problem on the n-dimensional unit sphere, $$$n$$$ ≥ 6. We remove condition (A1) of ([7], Theorem 1.3) and we prove an entirely new perturbation theorem.


[FORTHCOMING] ε-Pseudo Weak-Demicompactness for 2 × 2 Block Operator Matrices
Ines Chtourou, Bilel Krichen

The purpose of this paper is to give some properties for the so-called ε-pseudo weakly demicompact linear operators acting on Banach spaces. Some sufficient conditions on the entries of an unbounded 2 × 2 block operator matrix $$$\mathcal{L}_{0}$$$ ensuring its ε-pseudo weak demicompactness are provided. In addition, we develop, in the bounded case, the class of ε-pseudo Fredholm perturbation to investigate the essential pseudo-spectra of $$$\mathcal{L}_{0}$$$. The results are formulated in terms of some denseness conditions on the topological dual space.


[FORTHCOMING] Analysis of a tumor growth model with treatments
Slah Eddin Ben Abdeljalil, Atef Ben Essid, Saloua Mani Aouadi

In this paper, we conduct a mathematical analysis of a tumor growth model with treatments. The model consists of a system that describes the evolution of metastatic tumors and the number of cells present in the primary tumor. The former evolution is described by a transport equation, and the latter by an ordinary differential equation of Gompertzian type. The two dynamics are coupled through a nonlocal boundary condition that takes into account the tumor colonization rate. We prove an existence result where the main difficulty is to handle the coupling and to take into account the time discontinuities generated by treatment terms. The proof is based on a Banach fixed point theorem in a suitable functional space. We also develop a computational code based on the method of characteristics and present numerical tests that highlight the effects of different therapies.


On Compression of Generalized Slant Toeplitz Operators to H2(𝕋n)
Gopal Datt, Shesh Kumar Pandey

In the paper, we introduce the notion of compression of generalized slant Toeplitz operators to the Hardy space of $$$n$$$-dimensional torus $$$\mathbb{T}^n$$$. It deals with characterizations of introduced operator with specific as well as general symbols. Certain algebraic and structural properties of considered operators are also investigated. Finally, we discuss few results related to essentially $$$k^{th}$$$-order $$$\lambda$$$-slant Toeplitz operator.


Some algebraic identities in 3-prime near-rings
Adel En-guady, Abdelkarim Boua, Abderrahmane Raji

In this paper, we study the commutativity of 3-prime near-rings satisfying some differential identities on Jordan ideals involving certain additive maps. Some well-known results characterizing the commutativity of 3-prime nearrings by derivations and left multipliers are extended to right multipliers and left generalized derivations. Furthermore, an example is given showing the necessity of the 3-primeness mentioned in the assumptions of our theorems is given.


Energy scattering for a 2D HARTREE type INLS
Tarek Saanouni, Radhia Ghanmi

This paper studies the asymptotic behavior of energy solutions to the focusing non-linear generalized Hartree equation
$$$i u_t+\Delta u=-|x|^{-\varrho}|u|^{p-2}(\mathcal J_\alpha *|\cdot|^{-\varrho}|u|^p)u,\quad \varrho>0,\quad p\geq2.$$$
Here, $$$u:=u(t,x)$$$, where the time variable is $$$t \in ℝ$$$ and the space variable is $$$x\inℝ^2$$$.
The source term is inhomogeneous because $$$\varrho > 0$$$. The convolution with the Riesz-potential $$$\mathcal J_\alpha:=C_\alpha|\cdot|^{\alpha-2}$$$ for certain $$$0 < \alpha < 2$$$ gives a non-local Hartree type non-linearity. Taking account of the standard scaling invariance, one considers the inter-critical regime $$$1 + \frac{2-2\varrho + \alpha}2 < p < \infty$$$. It is the purpose to prove the scattering under the ground state threshold. This naturally extends the previous work by the first author for space dimensions greater than three (Scattering Theory for a Class of Radial Focusing Inhomogeneous Hartree Equations, Potential Anal. (2021)). The main difference is due to the Sobolev embedding in two space dimensions $$$H^1(ℝ^2)\hookrightarrow L^r(ℝ^2)$$$, for all $$$2 \leq r < \infty$$$. This makes any exponent of the source term be energy subcritical, contrarily to the case of higher dimensions. The decay of the inhomogeneous term $$$|x|^{-\varrho}$$$ is used to avoid any radial assumption. The proof uses the method of Dodson-Murphy based on Tao’s scattering criteria and Morawetz estimates.


On the solutions of Fermat type quadratic trinomial equations in ℂ2 generated by first order linear C-SHIFT and partial differential operators
Abhijit Banerjee, Jhuma Sarkar

This article is devoted to explore various forms of transcendental entire solution of different quadratic trinomials generated by first order linear c-shift operator. We also investigate the forms of solutions of certain quadratic trinomials under linear and mixed partial differential operators. Our paper improves the results of Li-Xu [Axioms, 126(10)(2021), 1-19] in two directions. In addition, in a corollary, deducted from one of our main result, we extend a result of Zhang et al. [ Aims Math., 7(2022), 11597-11613]. A series of examples have been exhibited to justify the existence and forms of transcendental entire solution of such equations. In the last section of the paper we have put a relevant question for future research.

Editorial Board


Editor in Chief

Ali BAKLOUTI
Université de Sfax
Tunisie
ali.baklouti@fss.usf.tn

 

Honorary Editor

 

Khalifa TRIMECHE
Université de Tunis El Manar
Tunisie
khlifa.trimeche@fst.rnu.tn


Vice Editors in Chief

Abderrazek KAROUI
Université de Carthage
Tunisie
Abderrazek.Karoui@fsb.rnu.tn

 

Mohamed SIFI
Université de Tunis El Manar
Tunisie
mohamed.sifi@fst.utm.tn

 

 

The APAM steering committee announces with great regret the death of our colleague Maurice Pouzet, member of the journal’s editorial committee, and expresses all condolences to his family and to the international mathematical community.

 


To contact the editors : apam@openscience.fr


Please specify an editor in the submission form according to your research fields.


  Submit a paper